Ask an expert
Question

23 Jun 2011

Ritalin
Ritalin causes terrible pain in my eye and neck and my entire body. It also pulls my eye muscles and neck muscles and I have spasms all over especially behind the eye. It feels like the right side of my face is swelling up with pain. Is this a long term side effect of using Ritalin for 20 years. Oh and my head swells up too with pressure in my ears. I also smoke and take tranquilizers to ease ease the pain but to no satisfaction. Why do you doctors put us on addictive drugs? The pain in my eye is sore that I scream but I cannot seem to get things done without Ritalin.
Answer 347 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Have you consulted the doctor who prescribed the medication to you or have you consulted a psychiatrist yet? I have made these suggestions on your previous posts. Please be so kind as to follow my advice. Ritalin is not considered as an additive drug. The frequent use of tranquilizers is however, "addictive".

Once again, I have to inform you that Ritalin use for such a long time is not indicated and I suggest that you consult your doctor to have yourself systematically taken off this drug.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18607 votes
Vote